# SDR HNAA20240130051

- Difficulty date: January 3, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 52,166 hours, 49,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E016033 R/H #1 CABIN FLOOR SILL IS CORRODED.  REMOVED AND REPLACED RH #1 CABIN FLOOR SILL IAW EMB 145 SRM 51-40-02
